Concavity properties of extensions of the parallel volume

Arnaud Marsiglietti

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


In this paper we establish concavity properties of two extensions of the classical notion of the outer parallel volume. On the one hand, we replace the Lebesgue measure by more general measures. On the other hand, we consider a functional version of the outer parallel sets.

Original languageEnglish (US)
Pages (from-to)266-282
Number of pages17
Issue number1
StatePublished - Jan 1 2016

Bibliographical note

Publisher Copyright:
© 2015 University College London.


Dive into the research topics of 'Concavity properties of extensions of the parallel volume'. Together they form a unique fingerprint.

Cite this